# SDR ASAA1098149

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 34,133 hours, 13,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233008 (EMERG LIGHTS OPS CHECK) FOUND AFT RT SERVICE DOOR EMERG EXIT SIGNS BOTH DOOR & ADJACENT TO GALLEY AND EXTERIOR LIGHT INOP.  PULLED AND COLLARED R AFT BREAKER.  REMOVED AND REPLACED AFT RT POWER SUPPLY/BATTERY PACK.  RESET R AFT BREAKER.  ALL LIGHTS OPS CHECK GOOD.  REF AMM 33 51 06 960 806.
